# SDR USAA960621

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 707
- Part time: 35,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND TWO .5 INCH CRACKED WEBS RBL 24.5 BS 707.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-2, FIG 1.  (M)
